On the Numerical Solution of Nonlinear System of Coupled Sine-Gordon Equations

Yıldırım Ö., Uzun M., Altun O.

4th International Conference on Analysis and Applied Mathematics (ICAAM), Mersin, Turkey, 6 - 09 September 2018, vol.1997 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1997
  • Doi Number: 10.1063/1.5049056
  • City: Mersin
  • Country: Turkey
  • Yıldız Technical University Affiliated: Yes


In this paper, a system of nonlinear coupled sine-Gordon, which have some powerful applications in physics and biology is considered. A special case of this system, which describe the open states in DNA double helices is studied. Numerical solution of this system is obtained by finite difference method with fixed point iteration. Some examples are considered and the results of numerical experiments are presented.